# SDR AALA201905239012

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 26,236 hours, 2,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY PATH LIGHHT INOP AT SEAT 2D. NEW LIGHT ASSY INSTALLED, NO HELP. MAINTENANCE CURRENTLY TROUBLESHOOTING THIS EVENT. ITEM ON MEL. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF 2D EMERGENCY LIGHT, NO FAULTS FOUND, PER AMM 33-51-05.*** (CLOSED)
